# SDR CA130726007

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 51,373 hours
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APS01291B4014
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SUSTAINED A MAIN WHEEL TIRE FAILURE NR 1 POSITION.  THE TREAD AND CHORD HAD SEPARATED FROM THE TIRE CASING.  THE ACFT IS CERTIFIED AND OPERATED FROM GRAVEL RUNWAY SURFACES.  THE TIRE IS CONSIDERED AS SCRAP.  THE ACFT WAS INSPECTED IAW MM AND RESULTED IN THE NR 1 AND NR 2 WHEEL ASSEMBLIES BEING REPLACED.  NR 1 WAS REPLACED DUE TO CONDITION AND NR 2 WAS REPLACED IAW THE MM AS A RESULT OF NR 1 INABILITY TO CARRY/SHARE THE THE ACFT WEIGHT LOAD.  THE ACFT HAS BEEN CERTIFIED AND RETURNED TO SERVICE.  THE SUSPECTED CAUSE MAY BE ATTRIBUTED TO UNDETECTED GRAVEL DAMAGE DUE TO THE ACFT OPERATION.  A WALKAROUND IS CONDUCTED BY A QUALIFIED AME PRIOR TO EACH FLIGHT, AND ANY DAMAGE THAT MAY HAVE OCCURED WAS NOT DETECTED OR VISABLE AT THAT TIME.
